# SDR ABXA9900061

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Mlg Downlock
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NO RIGHT MAIN LANDING GEAR INDICATION WITH THE GEAR HANDLE DOWN.  PERFORMED GEAR RECYCLE, ALTERNATE GEAR INDICATION CONFIRMED GEAR DOWN AND LOCKED.  GOT GPWS  GEAR, TOO LOW ON FINAL.  SATISFACTORY LANDING ACCOMPLISHED AFTER FLY-BY GEAR INSPECTION.  REPAIRED BROKEN WIRE TO RIGHT MAIN LANDING GEAR DOWNLOCK SWITCH.
